MAUDE Adverse Event Report: MAX MOBILITY LLC SMARTDRIVE

MAX MOBILITY LLC SMARTDRIVE
Model Number MX2+
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Device Remains Activated (1525); Failure to Shut Off (2939)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report claimed when the end-user pressed the switch control to stop the mx2+ smartdrive unit, the device failed to disengage the drive motor and continue to drive.This reportedly forced the end-user to maneuver their manual wheelchair into a wall in order to stop.The end-user reported they pressed the button multiple times and received no response, forcing the user to pull the switch control out of the device in order to deactive the device.No further communication has been received of recurring issues since replacement of switch control.Suspect switch control was returned to permobil for evaluation where it was found to remain fully operational with no signs of a malfunction having occurred.Permobil is unable to reach a determination as to possible root cause for the reported issue without speculation.
 
Event or Problem Description
Received report claiming as the end-user was under power with a smartdrive device using switch controls.It was reported when pressing the switch control to disengage the drive motor, the device reportedly failed to stop after multiple presses which reportedly forced the end-user to impact a wall.No injuries were reported to have occurred as a result.

Brand Name
SMARTDRIVE
Common Device Name
SMARTDRIVE
Manufacturer (Section D)
MAX MOBILITY LLC
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
MAX MOBILITY LLC
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key24545853
Report Number3008370857-2026-00328
Device Sequence Number15824043
Product Code ITI
UDI-Device Identifier00861896000310
UDI-Public(01)00861896000310(11)251023
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K151199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMX2+
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown